		MONDAY MAR 2		TUESDAY MAR 3			WEDNESDAY MAR 4		
	Ballroom C/D	Ballroom B	Ballroom A	Ballroom C/D	Ballroom B	Ballroom A	Ballroom B	Ballroom A	
7:00	HOT BREAKFAST BUFFET (Complimentary) Includes "Student Mentorship" Table				REAKFAST BUFFET (Complimenters)	• •	HOT BREAKFAST BUFFET (Complimentary) Sponsored by Virgin Galactic		7:00
7:30	7:00-7:45am				7:00-7:45am		7:00-7:45am		7:30
8:00	OPENING SESSION, Part 1: Adam Hamilton, SwRI President (5 min)				SESSION: nes Reuter, NASA STMD (30 r	-	SESSION: Part 3 Technology and	PANEL: NASA Flight Opportunities	8:00
8:30	Alan Stern, Associate Vice President (25 min) Kelvin Coleman, FAA AST (30 min) George Whitesides, Virgin Galactic (30 min)			David McBride, NASA AFRC (30 min) Dan Dumbacher, AlAA (30 min) (Chair, Isaan Kalira)			Technology Testing (Chair: Beth Moses)	"Successfully Navigating Flight Opportunities to Advance Technology"	8:30
9:00	Steve Squyres, Blue Origin (30 min) (Chair: Karina Drees)			(Chair: Jason Kalirai)				(Chair: John Kelly)	9:00
9:30				Networking Break Sponsored by Blue Origin				June Scobee Rodgers, Challenger Center Jason Reimuller, Project PoSSUM (Chair: Bobby Russell)	9:30
10:00	Networking Break Sponsored by Northrop Grumman			<u>PANEL:</u> REM Training for Flight	Jason Kalirai, JHU/APL (Chair: Todd Smith)	SESSION: Microgravity & Life Sciences	Networking Break Sponsored by World View Enterprises		10:00
10:30	OPENING SESSION, Part 2: Eric Stallmer, Commercial Spaceflight Fed. (30 min)			(Chair: Dan Durda)	Provider/User Track:	Ricard Gonzalez, ELGRA (Chair: Anna-Lisa Paul)	Provider/User Track: World View	SESSION: Part 2 Experiment Results from	10:30
11:00	Steven Collicott, CSF SARG (30 min) Alan Stern, Introduction of NASA Administrator			SESSION: Part 2 Education & Outreach (Chair: Steve Heck)	JHU Applied Physics Lab (Chair: Todd Smith)	SESSION: Planetary Science (Chair: Constantine Tsang)	(Chair: Alan Stern)	NASA Flight Opportunities (Chair: Steven Collicott)	11:00
11:30	Jim Bridenstine, NASA Administrator (30 min) (Chair: Maj. Gen. Jay Lindell)			11:00-12:15		11:15-12:00		SESSION:	11:30
12:00	LUNCH BREAK (on your own)			LUNCH BREAK (on your own) 12:00-1:30pm			Ken Shields, ISS National Lab Mark Bitterman, Stratolaunch LLC (Chair: Karina Drees)	Human Biomedical Aspects (Chair: Marsh Cuttino)	12:00
12:30	12:00am-1:00pm			Press Conference (Press and Speakers only)			LIGHT LUNCH (Sponsored by World View Enterprises) 12:30-1:15pm		12:30
1:00	SESSION: Chris Baker, NASA FO (15 min)			Pine Room, lower level 12:30-1:25			CLOSING SESSION: Jeff Foust, The Space Review (20 min)		1:00
1:30	Ryan Hartman, World View Enterprises (30 min) Kevin Tucker, Near Space Corporation (15 min) Scott Glaser, Int'l Flight Test Institute (15 min)			PANEL: <u>Provider/User Track:</u> <u>SESSION:</u> Suborbital to ISS Blue Origin Atmospheric, lonospheric, Dy		Beth Moses, Virg Dylan Taylor, Space	Beth Moses, Virgin Galactic (20 min) lylan Taylor, Space for Humanity (20 min)		
2:00	(Chair: Sirisha Bandla) 1:00-2:15 Poster Lightning Round 1-min Talks (Chair: Addie Dove)			(Chair: Laura Forczyk)		and Aeronomical Sciences (Chair: Glenn Laurent)	(Chair: A	SwRI (10 min) Alan Stern) 5-2:25	2:00
2:30	Networking Break Sponsored by Northrop Grumman			SESSION: Part 1 Technology (Chair: Constantine Tsang) Alan Ladwig, Author (Chair: Tommy Sanford)		CLOSING RECEPTION Hors d'oeuvres & Beverages Provided		2:30	
3:00	PANEL: PANEL: SESSION: K-12 Education Spaceports Commercial			Networking Break Sponsored by Blue Origin			2:25-3:30pm		3:00
3:30	(Chair: Steve Heck)	(Chair: Tommy Sanford)	Applications, Markets & Policy	SESSION: Part 2 Technology (Chair: Constantine Tsang)	Provider/User Track: Virgin Galactic	PANEL: Defense Applications			3:30
4:00	SESSION: Part 1 Education	- · · · · · · · · · · · · · · · · · · ·	(Chair: Cindy Conrad) 3:00-5:30	PANEL: NASA Flight Opportunities	(Chair: Sirisha Bandla)	in Suborbital Space (Chair: Erika Wagner)	(Unsc	neduled)	4:00
4:30	& Outreach (Chair: Rachel Lyons) 4:00-6:00	Provider/User Track: Zero Gravity Corp (Chair: Michelle Peters)		"Precision Landing Tech" (Chair: John Carson)	Maj. Gen. Stefano Cont,	2445	·	·	4:30
5:00	4.00-0.00	4:30-5:30		SESSION: Part 1 Experiment Results	Embassy of Italy (Chair: Con Tsang) 5:00-5:40	PANEL: Human-Tended REM (Chair: Marsh Cuttino)			5:00
5:30	Julie Brisset, Florida Space Inst. 5:30-5:45			(Chair: Steven Collicott) (Chair: Addie Dove) 5:40-6			Informal Happy Hour		5:30
6:00	POSTER SESSION II Hors d'oeuvres & Beverages Provided (Location: Private Dining Room)			POSTER SESSION III Hors d'oeuvres & Beverages Provided			Organized by Advanced Space in the Tap Room & Terrace (Omni Hotel bar)		6:00
6:30				(Location: Private Dining Room) VIP & Sponsors Reception Sponsored by		6:30			
7:00				Virgin Galactic 6:30-8:00pm		7:00			
	MONDAY MAR 2								
	MONDAY MAR 2			TUESDAY MAR 3			WEDNESDAY MAR 4		